MathSciNet Relay Station
MathSciNet bibliographic data
MR2364891 57M30 (30F40 57Q45)
Hinojosa, Gabriela A wild knot $\Bbb S^2\hookrightarrow \Bbb S^4$ as limit set of a Kleinian group: Indra's pearls in four dimensions. J. Knot Theory Ramifications 16 (2007), no. 8, 1083–1110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement